MAUDE Adverse Event Report: ONKOS SURGICAL MY3D PERSONALIZED PELVIC RECONSTRUCTION SYSTEM; CANCELLOUS BONE SCREW, 6.5X 25MM

ONKOS SURGICAL MY3D PERSONALIZED PELVIC RECONSTRUCTION SYSTEM; CANCELLOUS BONE SCREW, 6.5X 25MM
Catalog Number CS-65025-04M
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Unspecified Infection (1930)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event is pending investigation.Once additonal information is received, a supplemental will be filed accordingly.
 
Event or Problem Description
It was reported that a patient had an alleged infection and elected to have an amputation.This patient was implanted with a my3d personalized solutions pelvis implant and 10 my3d personalized pelvic reconstruction cancellous bone screws.The patient's index surgery occurred on (b)(6) 2023.All implanted devices were explanted on (b)(6) 2024.This event will be reportable to the fda as a serious injury due to the revision procedure.This report captures one my3d personalized pelvic reconstruction cancellous bone screw.
 
Additional Manufacturer Narrative
It was reported that the patient had an alleged infection and elected to have an amputation.This patient was implanted with a my3d personalized solutions pelvic implant (cleared through the compassionate use pathway) and my3d personalized pelvic reconstruction system cancellous bone screws.The patient's index surgery occurred on (b)(6) 2023.All implanted devices were explanted on (b)(6) 2024.Additional information regarding this event and devices implanted were not available for investigation, therefore, the root cause of the patient's alleged infection could not be determined.

Brand Name
MY3D PERSONALIZED PELVIC RECONSTRUCTION SYSTEM
Common Device Name
CANCELLOUS BONE SCREW, 6.5X 25MM
Manufacturer (Section D)
ONKOS SURGICAL
77 e halsey rd
parsippany NJ 07054
Manufacturer Contact
upasana basnet
77 e halsey rd
parsippany, NJ 07054
MDR Report Key19522200
Report Number3013450937-2024-00180
Device Sequence Number6080993
Product Code LPH
UDI-Device IdentifierB278CS6502504M0
UDI-PublicB278CS6502504M0
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K212815
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberCS-65025-04M
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/13/2024
Supplement Date Received by Manufacturer08/12/2024
Initial Report FDA Received Date06/12/2024
Supplement Report FDA Received Date08/12/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR
Patient SexMale